My question is related to yours in a way. I am currently on 600mcg of Synthroid and recently i have been put on Predinizone ( oral) for Uveitis. I have been flying as I put it. Insomnia, Tremors, repeating thoughts, depression.
They are now considering that I may have low adrynal function. Is this Chicken or Egg? I tested negative for Addison's prior to my Thyca surgery and now they are going back and looking again. Is ACTH a lagging indicator that shows up only after the hypothyroid (haimoto's sp?)starts?
The thyroid and adrenal status are likley unrelated in your case and the prednisone is steroid, so I am not sure why they think you are low adrenal -- there is a withdrawal potential when one comes off prednisone which makes for secondary adrenal insufficiency -- talk to your doc to get more info on your specific situation.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.